Filtros : "Journal of Statistical Computation and Simulation" "Indexado no MathSciNet" Removido: "Indexado no Web of Science" Limpar

Filtros



Limitar por data


  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assuntos: REGRESSÃO LINEAR, INFERÊNCIA BAYESIANA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Bruno e BOLFARINE, Heleno. Bayesian analysis for zero-or-one inflated proportion data using quantile regression. Journal of Statistical Computation and Simulation, v. 85, n. 17, p. 3579-3593, 2015Tradução . . Disponível em: https://doi.org/10.1080/00949655.2014.986733. Acesso em: 29 nov. 2025.
    • APA

      Santos, B., & Bolfarine, H. (2015). Bayesian analysis for zero-or-one inflated proportion data using quantile regression. Journal of Statistical Computation and Simulation, 85( 17), 3579-3593. doi:10.1080/00949655.2014.986733
    • NLM

      Santos B, Bolfarine H. Bayesian analysis for zero-or-one inflated proportion data using quantile regression [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 17): 3579-3593.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2014.986733
    • Vancouver

      Santos B, Bolfarine H. Bayesian analysis for zero-or-one inflated proportion data using quantile regression [Internet]. Journal of Statistical Computation and Simulation. 2015 ; 85( 17): 3579-3593.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2014.986733
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Assuntos: ANÁLISE DE SOBREVIVÊNCIA, DISTRIBUIÇÕES (PROBABILIDADE), ESTATÍSTICA APLICADA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TOJEIRO, Cynthia A. V et al. The complementaryWeibull geometric distribution. Journal of Statistical Computation and Simulation, v. 84, n. 6, p. 1345-1362, 2014Tradução . . Disponível em: https://doi.org/10.1080/00949655.2012.744406. Acesso em: 29 nov. 2025.
    • APA

      Tojeiro, C. A. V., Louzada, F., Roman, M., & Borges, P. (2014). The complementaryWeibull geometric distribution. Journal of Statistical Computation and Simulation, 84( 6), 1345-1362. doi:10.1080/00949655.2012.744406
    • NLM

      Tojeiro CAV, Louzada F, Roman M, Borges P. The complementaryWeibull geometric distribution [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 6): 1345-1362.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2012.744406
    • Vancouver

      Tojeiro CAV, Louzada F, Roman M, Borges P. The complementaryWeibull geometric distribution [Internet]. Journal of Statistical Computation and Simulation. 2014 ; 84( 6): 1345-1362.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2012.744406
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assunto: ANÁLISE DE SOBREVIVÊNCIA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FONSECA, Renata Santana e VALENÇA, Dione Maria e BOLFARINE, Heleno. Cure rate survival models with missing covariates: a simulation study. Journal of Statistical Computation and Simulation, v. 63, n. 1, p. 97-113, 2013Tradução . . Disponível em: https://doi.org/10.1080/00949655.2011.613396. Acesso em: 29 nov. 2025.
    • APA

      Fonseca, R. S., Valença, D. M., & Bolfarine, H. (2013). Cure rate survival models with missing covariates: a simulation study. Journal of Statistical Computation and Simulation, 63( 1), 97-113. doi:10.1080/00949655.2011.613396
    • NLM

      Fonseca RS, Valença DM, Bolfarine H. Cure rate survival models with missing covariates: a simulation study [Internet]. Journal of Statistical Computation and Simulation. 2013 ; 63( 1): 97-113.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2011.613396
    • Vancouver

      Fonseca RS, Valença DM, Bolfarine H. Cure rate survival models with missing covariates: a simulation study [Internet]. Journal of Statistical Computation and Simulation. 2013 ; 63( 1): 97-113.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2011.613396
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assunto: DISTRIBUIÇÕES (PROBABILIDADE)

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AZEVEDO, Caio L.N e BOLFARINE, Heleno e ANDRADE, Dalton Francisco de. Parameter recovery for a skew-normal IRT model under a Bayesian approach: hierarchical framework, prior and kernel sensitivity and sample size. Journal of Statistical Computation and Simulation, v. 82, n. 11, p. 1679-1699, 2012Tradução . . Disponível em: https://doi.org/10.1080/00949655.2011.591798. Acesso em: 29 nov. 2025.
    • APA

      Azevedo, C. L. N., Bolfarine, H., & Andrade, D. F. de. (2012). Parameter recovery for a skew-normal IRT model under a Bayesian approach: hierarchical framework, prior and kernel sensitivity and sample size. Journal of Statistical Computation and Simulation, 82( 11), 1679-1699. doi:10.1080/00949655.2011.591798
    • NLM

      Azevedo CLN, Bolfarine H, Andrade DF de. Parameter recovery for a skew-normal IRT model under a Bayesian approach: hierarchical framework, prior and kernel sensitivity and sample size [Internet]. Journal of Statistical Computation and Simulation. 2012 ; 82( 11): 1679-1699.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2011.591798
    • Vancouver

      Azevedo CLN, Bolfarine H, Andrade DF de. Parameter recovery for a skew-normal IRT model under a Bayesian approach: hierarchical framework, prior and kernel sensitivity and sample size [Internet]. Journal of Statistical Computation and Simulation. 2012 ; 82( 11): 1679-1699.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2011.591798

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025